Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 65, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 20, 2019, 10:56 AM CDT for 4 counties in Minnesota. It was in force for 64 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 10:56 AM CDT (15:56 UTC)
- Expired
- Jul 20, 2019, 12:00 PM CDT
- In force
- 64 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN
The radar
The Minneapolis radar (KMPX), 119 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 11:15 AM CDT | TSTM WND GST 53 | 2 Ese Dodge Center, MN | AWOS STATION KTOB DODGE CENTER AIRPORT. |
| Jul 20, 11:20 AM CDT | TSTM WND GST 56 | Austin, MN | |
| Jul 20, 11:20 AM CDT | TSTM WND GST 58 | 2 W Dodge Center, MN | |
| Jul 20, 11:22 AM CDT | TSTM WND DMG | Waltham, MN | SOCIAL MEDIA PHOTOS OF TREES DOWN. RELAYED VIA BROADCAST MEDIA. |
| Jul 20, 11:24 AM CDT | TSTM WND DMG | 1 Nw Austin, MN | LARGE TREE DOWN IN NORTHWEST AUSTIN. SOCIAL MEDIA PHOTO RELAYED BY BROADCAST MEDIA. |
| Jul 20, 11:24 AM CDT | TSTM WND DMG | Austin, MN | NUMEROUS TREES REPORTED DOWN IN TOWN |
| Jul 20, 11:24 AM CDT | TSTM WND DMG | Byron, MN | TREE UPROOTED. RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
| Jul 20, 11:26 AM CDT | TSTM WND GST 57 | Austin, MN | |
| Jul 20, 11:32 AM CDT | TSTM WND DMG | 4 Nnw Rochester, MN | SOCIAL MEDIA PHOTO OF LARGE PORTION OF TREE DOWN. RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
| Jul 20, 11:32 AM CDT | TSTM WND GST 60 | 1 Nw Rochester, MN | |
| Jul 20, 11:33 AM CDT | HAIL 0.75 | 1 Nw Rochester, MN | DIME SIZED HAIL |
| Jul 20, 11:34 AM CDT | TSTM WND GST 64 | Rochester Airport, MN | |
| Jul 20, 11:38 AM CDT | TSTM WND GST 64 | 3 Nnw Stewartville, MN | ASOS STATION KRST ROCHESTER INTERNATIONAL AIRPORT. |
| Jul 20, 11:41 AM CDT | TSTM WND GST 51 | Rochester, MN | AT HELIPAD AT ST MARYS |
| Jul 20, 11:42 AM CDT | TSTM WND GST 71 | 1 Ne Rochester, MN | VIA PERSONAL WEATHER STATION NEAR CENTURY HILLS. POWER OUTAGES. |
| Jul 20, 11:49 AM CDT | TSTM WND GST 48 | Spring Valley, MN | |
| Jul 20, 11:49 AM CDT | TSTM WND GST 53 | 3 S Spring Valley, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 9:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
485
WUUS53 KARX 201556
SVRARX
MNC039-045-099-109-201700-
/O.NEW.KARX.SV.W.0065.190720T1556Z-190720T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1056 AM CDT Sat Jul 20 2019
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Olmsted County in southeastern Minnesota...
Mower County in southeastern Minnesota...
Dodge County in southeastern Minnesota...
Western Fillmore County in southeastern Minnesota...
* Until noon CDT.
* At 1053 AM CDT, severe thunderstorms were located along a line
extending from near Faribault to Emmons, moving east at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated. This storm has a hisotory of producing
60 to 65 mph wind gusts.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Lyle around 1115 AM CDT.
Rose Creek around 1120 AM CDT.
Oronoco and Adams around 1125 AM CDT.
Le Roy around 1135 AM CDT.
Other locations impacted by these severe thunderstorms include I 90
Exit 218, Eden, Highway 57 And 570th Street, County Roads 6 And 15,
Hidden Meadows R V Park, Rock Dell and Brookside Campground.
Those attending the Dodge County Fair are in the path of these
storms and should prepare for damaging winds. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing damaging winds of 60 to 65 mph. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows!
&&
LAT...LON 4420 9304 4419 9255 4419 9235 4351 9235
4350 9305
TIME...MOT...LOC 1553Z 268DEG 61KT 4425 9324 4351 9346
HAIL...0.75IN
WIND...60MPH
$$
Wetenkamp3 follow-up statements
825
WWUS53 KARX 201610
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1110 AM CDT Sat Jul 20 2019
MNC039-045-099-109-201700-
/O.CON.KARX.SV.W.0065.000000T0000Z-190720T1700Z/
Olmsted MN-Mower MN-Dodge MN-Fillmore MN-
1110 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
OLMSTED...MOWER...DODGE AND WESTERN FILLMORE COUNTIES...
At 1107 AM CDT, severe thunderstorms were located along a line
extending from near Kenyon to near Northwood, moving east at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Oronoco, Adams and Rose Creek around 1125 AM CDT.
Le Roy around 1135 AM CDT.
Other locations impacted by these severe thunderstorms include I 90
Exit 218, Eden, Highway 57 And 570th Street, County Roads 6 And 15,
Hidden Meadows R V Park, Rock Dell and Brookside Campground.
Those attending the Dodge County Fair and Summer Fest in LeRoy are
in the path of these storms and should prepare for IMMINENT
DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
damaging winds. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4420 9304 4419 9255 4419 9235 4351 9235
4350 9305
TIME...MOT...LOC 1607Z 268DEG 61KT 4426 9295 4352 9317
HAIL...0.75IN
WIND...70MPH
$$
Wetenkamp422
WWUS53 KARX 201624
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1124 AM CDT Sat Jul 20 2019
MNC039-045-099-109-201700-
/O.CON.KARX.SV.W.0065.000000T0000Z-190720T1700Z/
Olmsted MN-Mower MN-Dodge MN-Fillmore MN-
1124 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
OLMSTED...MOWER...DODGE AND WESTERN FILLMORE COUNTIES...
At 1122 AM CDT, severe thunderstorms were located along a line
extending from Mazeppa to near Lyle, moving east at 75 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. A 58 mph wind gust was reported
2 miles west of Dodge Center.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Oronoco around 1125 AM CDT.
Le Roy and Rochester around 1135 AM CDT.
Other locations impacted by these severe thunderstorms include I 90
Exit 218, Eden, Highway 57 And 570th Street, County Roads 6 And 15,
Hidden Meadows R V Park, Rock Dell and Brookside Campground.
Those attending the Dodge County Fair and Summer Fest in Le Roy are
in the path of these storms and should prepare for IMMINENT
DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4420 9304 4419 9255 4419 9235 4351 9235
4350 9305
TIME...MOT...LOC 1622Z 265DEG 67KT 4427 9257 4353 9290
HAIL...0.75IN
WIND...70MPH
$$
Wetenkamp162
WWUS53 KARX 201647
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1147 AM CDT Sat Jul 20 2019
MNC039-045-099-109-201700-
/O.CON.KARX.SV.W.0065.000000T0000Z-190720T1700Z/
Olmsted MN-Mower MN-Dodge MN-Fillmore MN-
1147 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
OLMSTED...MOWER...EASTERN DODGE AND WESTERN FILLMORE COUNTIES...
At 1146 AM CDT, severe thunderstorms were located along a line
extending from near Plainview to Le Roy, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...A 64 mph wind gust was reported at the Rochester Airport at
1134 AM.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
Olmsted, Mower, eastern Dodge and western Fillmore Counties,
including the following locations... I 90 Exit 218, Highway 57 And
570th Street, County Roads 6 And 15, Hidden Meadows R V Park, Rock
Dell, Mayville and Rochester Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4419 9235 4351 9235 4350 9305 4419 9276
TIME...MOT...LOC 1646Z 259DEG 42KT 4424 9217 4350 9250
HAIL...0.75IN
WIND...70MPH
$$
WetenkampWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:27 AM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 20, 6:27 AM CDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
627 AM CDT Sat Jul 20 2019
.SHORT TERM...(Today and tonight)
Issued at 257 AM CDT Sat Jul 20 2019
Early morning surface analysis reveals a couple weak surface lows,
one over eastern Wyoming and one near Marquette. A nearly stationary
front stretches between the two lows, draped across the northern
portion of our CWA. A pool of oppressive dewpoints lingers south of
the front, with early morning readings still in the upper 70s to
lower 80s generally along and south of I-90. Temperatures south of
the front early this morning are still in the low to mid 80s in the
Mississippi and Wisconsin River valleys. Record warmest low
temperatures for July 20 are 78 degrees for La Crosse (1926) and 76
for Rochester (2011). While we're certainly on track to setting new
records early this morning, there's a decent chance we'll cool
sufficiently behind the front this evening to keep the current
calendar day records safely in place. It'll be another toasty, humid
day south of the front, across mainly northeast IA and far southwest
WI where highs will be near 90 and dewpoints in the mid-upper 70s.
Will keep excessive heat warning as is in this area. Northerly flow
will offer some relief north of the front with highs in the mid 70s
to mid 80s and dewpoints in the mid 60s to lower 70s.
A robust low level jet over the Plains was feeding an MCS over
western South Dakota early this morning. Current suite of convective
allowing models generally wants to bring this decaying MCS into our
neck of the woods towards midday, with only isolated pop up showers
and storms this morning. By midday the low levels are expected to
warm sufficiently to mostly erode any capping. The airmass south of
the front will remain sufficiently juiced to promote MLCAPEs of 1500
to 4000+ J/kg, highest south of I-90. Moisture transport will be
considerably weaker than Friday evening, but with this kind of
instability it won't take much forcing to pop showers and storms
heading into the afternoon hours as the decaying MCS approaches, and
the front will certainly lend additional support. Latest CAMs paint
fairly widespread convection crossing mainly the northern 2/3 of our
CWA from late morning through the afternoon. Not as much deep layer
bulk shear to work with as Friday evening, but 30-45 knots in the
0-3km layer should support some organized storms (HREF shows some
respectable updraft helicity). CAMs show potential for some discrete
cells popping up along the front initially before activity gets
swallowed up by the incoming MCS, perhaps morphing into some linear
segments. Damaging winds will be the main threat. Isolated large
hail and perhaps a brief tornado are also possible if updrafts can
become sufficiently organized.
From a hydro standpoint, the good news is this afternoon convection
looks fairly progressive, but the bad news is the vast majority of
our CWA has already been worked over by heavy rainfall over the last
several days and doesn't need any more at the present time. PWATs
will be in excess of 2 inches with deep warm cloud depths, so heavy
downpours are likely. Still too much uncertainty with regard to
convective evolution to warrant issuing a flash flood watch at this
time, but day shift may need to consider a short term watch based on
how the MCS evolves upstream this morning.
An incoming shortwave will nudge the front southward heading into
this evening, with perhaps another round of convection developing
along it after this afternoon's activity departs. Not as much
instability or shear with this potential later round, but heavy
downpours will remain a concern through late evening before activity
exits to our south overnight.
.LONG TERM...(Sunday through Friday)
Issued at 257 AM CDT Sat Jul 20 2019
By Sunday, continued light northerly surface flow will drop dew
points into the 55-65 degree range, bringing welcome relief from the
oppressive heat and humidity. Passage of the upper trough Sunday
night looks like it will be dry with not enough moisture to
generate any precip. Highly amplified northwest flow aloft through
mid week will reinforce the dry and seasonably mild trend through
late week. The next chance for rain looks like it will not be until
next weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 619 AM CDT Sat Jul 20 2019
Several rounds of storms will affect area TAF sites today through
tonight. The first round is expected only to brush RST, but later
rounds midday and this afternoon are expected to impact LSE and
RST directly.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 7 PM CDT this evening for WIZ054-
061.
MN...None.
IA...Excessive Heat Warning until 7 PM CDT this evening for IAZ011-
018-019-029-030.
&&
SHORT TERM...Kurz
LONG TERM...DMD
AVIATION...DMDHazardous weather outlook, Jul 20, 3:24 AM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 324 AM CDT Sat Jul 20 2019 IAZ008>010-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053- 055-210830- Mitchell-Howard-Winneshiek-Wabasha-Dodge-Olmsted-Winona-Mower- Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson- La Crosse-Monroe-Juneau-Adams-Vernon-Richland- 324 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are expected to move through the area today from late morning into the afternoon. A few of these storms could become strong to severe, capable of producing damaging winds, isolated large hail, and torrential rainfall. Localized flash flooding could result in areas that see repeated heavy rainfall. Another round of thunderstorms will be possible this evening. While the severe threat will be lower with these storms, heavy rainfall will remain possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be needed today. Rainfall and flooding reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ011-018-019-029-030-WIZ054-061-210830- Allamakee-Floyd-Chickasaw-Fayette-Clayton-Crawford-Grant- 324 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa and southwest Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are expected to move through the area today from late morning into the afternoon. A few of these storms could become strong to severe, capable of producing damaging winds, isolated large hail, and torrential rainfall. Localized flash flooding could result in areas that see repeated heavy rainfall. Another round of thunderstorms will be possible this evening. While the severe threat will be lower with these storms, heavy rainfall will remain possible. An excessive heat warning remains in effect today. Afternoon heat indices will top out between 100 and 105 degrees. Heat-related illnesses may occur with prolonged exposure to the heat. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be needed today. Rainfall and flooding reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Jul 20, 10:10 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1010 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM TSTM WND DMG 1 SE RIPLINGER 44.82N 90.39W
07/20/2019 CLARK WI TRAINED SPOTTER
VERY STRONG WINDS. ESTIMATED 60 MPH OR
GREATER. SOME ROOF DAMAGE AND MANY TREES
DOWN.
&&
LAWRENCELocal storm report, Jul 20, 10:14 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1014 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM TSTM WND GST FORT MC COY 44.02N 90.68W
07/20/2019 M61 MPH MONROE WI TRAINED SPOTTER
SHINGLE DAMAGE TO BUILDINGS ON FORT ALONG WITH LOCALIZED
FLOODING
&&
SHEASpecial weather statement, Jul 20, 10:38 AM CDT, 18 minutes before
Special Weather Statement National Weather Service La Crosse WI 1038 AM CDT Sat Jul 20 2019 MNZ086-094-201615- Dodge-Mower- 1038 AM CDT Sat Jul 20 2019 ...A LINE OF SEVERE THUNDERSTORMS APPROACHING MOWER AND DODGE COUNTIES... At 1037 AM CDT, radar indicated thunderstorms were located along a line extending from 7 miles northwest of Morristown to near Bricelyn. Movement was east at 50 mph. Wind gusts of 50 to 60 mph are possible with these storms. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 400 PM CDT for north central Iowa...and southeastern Minnesota. LAT...LON 4420 9304 4420 9269 4350 9267 4350 9305 TIME...MOT...LOC 1537Z 270DEG 44KT 4433 9351 4350 9383 Wetenkamp
Local storm report, Jul 20, 10:40 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM TSTM WND DMG 3 N BLAIR 44.34N 91.23W
07/20/2019 TREMPEALEAU WI TRAINED SPOTTER
DAMAGE TO AREA TREES AND POWER LINES
&&
SHEALocal storm report, Jul 20, 10:43 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM TSTM WND DMG 2 NNE STEVENSTOWN 44.06N 91.15W
07/20/2019 LA CROSSE WI TRAINED SPOTTER
TREES REPORTED DOWN
&&
SHEALocal storm report, Jul 20, 10:50 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1050 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM TSTM WND DMG PLAINVIEW 44.17N 92.17W
07/20/2019 WABASHA MN 911 CALL CENTER
REPORTS OF TREES AND POWER LINES DOWN IN TOWN
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:19 AM CDT | Special Weather Statement | ARX | Dodge | 26 min |
| Jul 20, 6:58 AM CDT | Flash Flood Warning | ARX | Dodge, Olmsted | 9 hr |
| Jul 20, 7:20 AM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 7 hr |
| Jul 20, 7:59 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 61 min |
| Jul 20, 8:31 AM CDT | Flash Flood Warning | ARX | Wabasha, Winona | 3 hr |
| Jul 20, 8:43 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted, Wabasha | 47 min |
| Jul 20, 9:20 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 40 min |
| Jul 20, 10:38 AM CDT | Special Weather Statement | ARX | Dodge, Mower | 37 min |
| Jul 20, 11:19 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 56 min |
| Jul 20, 11:34 AM CDT | Flash Flood Warning | ARX | Wabasha, Winona | 4 hr |
| Jul 20, 11:36 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Olmsted, Winona | 54 min |
| Jul 20, 2:15 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 6 hr |
| Jul 20, 2:20 PM CDT | River Flood Warning | ARX | Wabasha | 60 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.